By Topic

Comments on "Extreme point results for robust stabilization of interval plants with first-order compensators" [with reply]

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

6 Author(s)
Yen, K.K. ; Dept. of Electr. & Comput. Eng., Florida Int. Univ., Miami, FL, USA ; Zhou, S.F. ; Barmish, B.R. ; Hollot, C.V.
more authors

The commenters identify an extremely minor error in the above-titled paper by B.R. Barmish et al. (ibid., vol.37, no.6, p.707-14, June 1992), i.e. a counterexample which does not satisfy the statement regarding the simplification of the results to the interval plant with denominator degree less than four. In their reply, Barmish et al. agree and point out that if 'less than three' is substituted for 'less than four', their statement is completely accurate.<>

Published in:

Automatic Control, IEEE Transactions on  (Volume:38 ,  Issue: 2 )